MAUDE Adverse Event Report: EXACTECH, INC. INSET PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. INSET PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-05-26
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2023-01321 report number.D10: 02-012-51-2009 - logic tib insert impl crc, sz 2, 9mm; 02-012-51-2009 - logic tib insert impl crc, sz 2, 9mm; 02-012-45-2030 - lgc tibial fit tray cem sz 2f / 3t; 02-010-03-0320 - logic cr femoral cem, right, sz 2.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01321.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial left right total knee arthroplasty and then approximately 6 years, 2 months later, they experienced a revision surgery.Patient presented with pain, instability this was worsening over time.Clinical examination imaging was consistent with possible symptomatic polyethylene wear.There was no evidence of purulence.There was a small effusion, there was white synovitis involving the knee which can be seen with poly wear.No loosening/instability of the femoral or tibial components.There was a small amount of osteolysis evident along the lateral margin of the femur.There was significant wear involving the anterior aspect of the patella.There was enough wear of the patella that it could potentially cause some particle disease.Patella component was revised.Sterile dressing was applied, and the patient was transferred to recovery instable condition.Patient will follow up with orthopedic clinic 2 weeks post op.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
INSET PATELLA 26MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21355093
Report Number1038671-2025-00794
Device Sequence Number7685322
Product Code JWH
UDI-Device Identifier10885862039842
UDI-Public10885862039842
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2020
Device Catalogue Number200-05-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date02/11/2025
Date Device Manufactured05/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown